# SDR IPXA09M54876

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE GAUGE ON R1 DOOR HARD TO READ.  ADJUSTED SLIDE COVER TO MKE GAUGE READABLE AS PER MM 25-61-15-4.
